MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2290-50100
Medical Device Problem Codes Detachment Of Device Component (1104); Retraction Problem (1536)
Health Effect - Clinical Codes Atherosclerosis (1728); Peripheral Vascular Disease (2002)
Date of Event 04/02/2018
Type of Reportable Event Serious Injury

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key7449160
Report Number3005462046-2018-00009
Device Sequence Number109518
Product Code PNO
UDI-Device Identifier00813132021597
UDI-Public00813132021597
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112182
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/01/2020
Device Model Number2290-50100
Device Catalogue Number2290-50100
Device Lot NumberG17020001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT: 0.14" SUPRA CORE GUIDE WIRE; TERUMO: 6F INTRODUCER SHEATH
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005